Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rashes on chest?

Hi Dr, I have been on betanoid ,1 tablet 3 x a day + 1 aterax (25 mg) tab. At night . I had an itchy hardly visible rash for weeks.I was on the medication for 3 days and stopped yesterday as soon as I felt better I went into the sun yesterday and have a stinging rash on my chest today. Could the 2 be related ?
Mon, 1 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to heat rash. I recommend to avoid heat and sweating. Meanwhile, I suggest using a mild steroid lotion for local application such as Calamine lotion. I also suggest to use Cetirizine 10 mg daily to treat the itching.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


What causes rashes on chest?

Hello, The symptoms seem to be related to heat rash. I recommend to avoid heat and sweating. Meanwhile, I suggest using a mild steroid lotion for local application such as Calamine lotion. I also suggest to use Cetirizine 10 mg daily to treat the itching. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician